# SDR IPXA3576620

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N373047
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE OUTER SKIN DENTED,  DAMAGE 2 INCHES IN DIA,  DEPTH .016 AT FS 1954 3.4, LBL. REPAIRED IAW EO B757-5330-47030-B.
